ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

June 2010 , Volume 5 , Issue 2

Select all articles

Export/Reference:

Homogenization of variational functionals with nonstandard growth in perforated domains
Brahim Amaziane, Leonid Pankratov and Andrey Piatnitski
2010, 5(2): 189-215 doi: 10.3934/nhm.2010.5.189 +[Abstract](860) +[PDF](360.6KB)
A mathematical model for dynamic wettability alteration controlled by water-rock chemistry
Steinar Evje and Aksel Hiorth
2010, 5(2): 217-256 doi: 10.3934/nhm.2010.5.217 +[Abstract](1160) +[PDF](622.5KB)
Rate-independent phase transitions in elastic materials: A Young-measure approach
Alice Fiaschi
2010, 5(2): 257-298 doi: 10.3934/nhm.2010.5.257 +[Abstract](890) +[PDF](416.6KB)
Stars of vibrating strings: Switching boundary feedback stabilization
Martin Gugat and Mario Sigalotti
2010, 5(2): 299-314 doi: 10.3934/nhm.2010.5.299 +[Abstract](1192) +[PDF](214.4KB)
Spectrum and dynamical behavior of a kind of planar network of non-uniform strings with non-collocated feedbacks
Zhong-Jie Han and Gen-Qi Xu
2010, 5(2): 315-334 doi: 10.3934/nhm.2010.5.315 +[Abstract](1238) +[PDF](606.0KB)
Electromagnetic circuits
Graeme W. Milton and Pierre Seppecher
2010, 5(2): 335-360 doi: 10.3934/nhm.2010.5.335 +[Abstract](867) +[PDF](291.1KB)
Homogenization of the Neumann problem for a quasilinear elliptic equation in a perforated domain
Mamadou Sango
2010, 5(2): 361-384 doi: 10.3934/nhm.2010.5.361 +[Abstract](1157) +[PDF](317.1KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]